# SDR DALA2024031503359

- Difficulty date: March 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 17,870 hours, 7,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3044, CRACK SHEAR PLATE STR 23 R AT AFT GALLEY AREA. MEASURE OF CRACK IS:1.060 IN. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOC. BTW FR69 TO FR70 AND STR 23 R AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53474180. (LP 0243086)
